# SDR SWAA2023013080289

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AT AT LT HORIZONTAL STAB 2022-691472<[01] REPLACED SEAL - PLATE ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02;[02] REPLACED SEAL - PLATE ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02
